Archived

This topic is now archived and is closed to further replies.

Just Got Off Antibiotics And Breaking Out Already

5 posts in this topic

I came off of doryx (an antibacterial acne pill) a couple of days ago and i already have 20+ new breakouts. Nothing else about my facial routine changed except i was give an antibiotic topical. What should i do? Is my face just adjusting to the changes or is this permanent? I dont wanna go to school (in 19 days) looking broken out when i had finally cleared up


Face Regimen:

Morning:

Clinique acne solutions cleanser (salicylic acid)

Clinique acne solutions step 2 clarifying lotion (toner)

Clean and clear persa gel (BP) on bad days or weekends and inova 4% BP pads on normal days

Clinique even better clinical dark spot corrector

Aveeno positively radiant daily moisturizer spf 30

Night (after shower normally):

Clinique acne solutions cleanser (salicylic acid) (in shower at night)

Clindamycin phosphate topical pledgets

Differin gel 0.3%

Clinique even better clinical dark spot corrector

Every day: sea salt water toner treatment before shower


Share this post


Link to post
Share on other sites

Whenever I finished antibiotics, I always broke out badly. That was the only time my acne turned cystic. The last time I finished Lymecycline, it was horrible and I ended up going back for more. I happened to take Doxycycline instead and when I finished that, I tapered off it slowly. It see,ed like stopping dead only caused problems and the sudden change freaked my skin out. With the Doxy, I reduced the one-a-day dosage to every two days, then after a week of that to every three, then every four, then down to once every five days. The last months prescription lasted about seven weeks in the end because I tapered off so gradually, but it worked very well and my skin didn't go crazy like the previous time. You've almost three weeks to go though so perhaps things will start calming down by then. Fingers crossed. :)


Thoughts become words
Words become actions
Actions become habits
Habits become character
Character becomes destiny
It is time to change my destiny

You look like a guy I banged once.


Share this post


Link to post
Share on other sites

Whenever I finished antibiotics, I always broke out badly. That was the only time my acne turned cystic. The last time I finished Lymecycline, it was horrible and I ended up going back for more. I happened to take Doxycycline instead and when I finished that, I tapered off it slowly. It see,ed like stopping dead only caused problems and the sudden change freaked my skin out. With the Doxy, I reduced the one-a-day dosage to every two days, then after a week of that to every three, then every four, then down to once every five days. The last months prescription lasted about seven weeks in the end because I tapered off so gradually, but it worked very well and my skin didn't go crazy like the previous time. You've almost three weeks to go though so perhaps things will start calming down by then. Fingers crossed. smile.png

Share this post


Link to post
Share on other sites

I reckon about nine months for each. Did those a few times, along with most other antibiotics I could get. Aside from hormonal treatments and Accutane, think I've taken them all at some point over the last fourteen years. In hindsight, I would have looked at other avenues rather than antibiotics because they only ever really mask the physical symptoms. It doesn't address the underlying cause of the acne - perhaps hormonal or diet-related, for example - so there's always that chance it comes back.


Thoughts become words
Words become actions
Actions become habits
Habits become character
Character becomes destiny
It is time to change my destiny

You look like a guy I banged once.


Share this post


Link to post
Share on other sites

I came off of doryx (an antibacterial acne pill) a couple of days ago and i already have 20+ new breakouts. Nothing else about my facial routine changed except i was give an antibiotic topical. What should i do? Is my face just adjusting to the changes or is this permanent? I dont wanna go to school (in 19 days) looking broken out when i had finally cleared up


photo-152109.gif?_r=1345837784?__rand=0.

GreenGables

 


Share this post


Link to post
Share on other sites